# SDR SWAA2021121350784

- Difficulty date: December 7, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 67,597 hours, 40,030 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Broken
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING DEFLECTION RIB OUTBRD SUPPORT BRACKET BROKE ; / [01] REMOVE DAMAGE PER SRM 57-51-02-2R-1.; [02] REMOVE THE LEFT WING DEFLECTION RIB PANEL OUTBOARD SEAL SUPPORT BRACKET WITH 11 SCREWS PER SRM 51-40-02.; [03] C/W DAMAGE REMOVAL INSP AND PERFORMED H.F.E.C. INSP PER NDT MANUAL PART 6 51-00-00 PROCEDURE 23. NO DEFECTS NOTED.; [04] FLAPPED PEEN THE REWORKED AREAS OF THE DEFLECTION CONTROL RIB IAW. SOPM 20-10-03.; [05] LOCATED AND DRILLED THE DEFLECTION RIB FOR REPAIR FITTING PER SRM 57-51-02-2R-3; [06] INSTALLED RIB PANEL OUTBOARD SEAL SUPPORT BRACKET PER SRM 51-40-02; [07] REPAIRED PER SRM 57-51-02-2R-3; [08] C/W INSPECTION
